# SDR T17A201604154014

- Difficulty date: April 11, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N418TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK475
- Aircraft time: 4,248 hours, 3,614 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 45A6103411
- Condition: Broken
- Location: Te Flap
- Part time: 4,248 hours, 3,614 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS DEPLOY ASYMMETRICALLY FROM 20 DEGREES - 30 DEGREES, INDICATING SLIGHTLY ABOVE 30 DEGREES WITH A RIGHT ROLL UPON DEPLOYMENT, & NO FLAP ASYMMETRIC LIGHT ILLUMINATES.  FLAP OPERATION CHECKS & INSPECTION ON GND REVEALED NO DEFECTS.  AFTER CONDUCTING FLIGHT TEST AT 165KTS, ROLL CB PULLED, FLAPS 10 SELECTED, AIRPLANE BANKS RIGHT 25 DEGREES IN 10 SECONDS.  FLAPS SELECTED 20, AIRPLANE ROLLS RIGHT 15 DEGREES IN 10 SECONDS.  FINALLY FLAPS SELECTED 30 DEGREES, AIRPLANE ROLLS RIGHT MORE THAN 35 DEGREES IN 10 SECONDS.  INSPECTION BY MX FOUND RT FLAP CABLE CORRODED & BROKEN AT SWAGGED END.  INSPECTION OF THE LT FLAP CABLE REVEALED CORROSION AT THE SAME POINT, BUT STILL INTACT.
